# SDR FDEA201608102852

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200342H
- Part serial: 000386
- Condition: Dented
- Location: Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RT INBD MAIN FLAP LOWER SURFACE ABOVE NR 6 FLAP TRACK FAIRING.  DENT FOUND OUTSIDE LIMITS IAW SRM 57-53-01.  REPAIRED RT INBD MAIN FLAP LOWER SURFACE, 63" FROM OTBD EDGE AND 20" FROM T/E IAW SRM 51-70-10.  REPAIR 4 AND EA F-5750-T0327650.
